# SDR WX0A2014100772188

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 59,127 hours, 29,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR EMER LIGHTS INOPERATIVE.  R & R AFT CABIN DOOR EMER LIGHT BATTERIES & OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
